# SDR SIMA2012044001

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 3,947 hours, 2,499 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOR FLIGHT 3756 WHILE AT THE GATE THE O2 MASK INADVERTENLTY DEPLOYED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESTOWED MASK.  NR 2 GENERATORS WERE ACTIVATED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
